# SDR SWAA2019121639713

- Difficulty date: November 27, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Bs 460-482
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SUB THRESHOLD WEB CORRODED BETWEEN BS. 460 TO BS. 482, RBL 28.    / R&R WEB IAW SRM & DWG.
